MAUDE Adverse Event Report: HARMONIC BIONICS INC. HARMONY SHR; UPPER EXTREMITY ROBOTIC REHABILITATION DEVICE

HARMONIC BIONICS INC. HARMONY SHR; UPPER EXTREMITY ROBOTIC REHABILITATION DEVICE
Model Number M1-00001
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected component is being sent to harmonic bionics from the distributor for evaluation and further investigation.As a precaution, communication was sent to other customers on (b)(6) 2024 to alert them of the potential for malfunction.This is harmonic bionics' first emdr submission.As a result, the report was delayed due to the signup process.This statement is per guidance from (b)(6).
 
Event or Problem Description
During a product demonstration, the customer engaged the mechanical emergency stop on the device and observed the presence of smoke in the rear enclosure.No user/patient was in the device during the demonstration.

Brand Name
HARMONY SHR
Common Device Name
UPPER EXTREMITY ROBOTIC REHABILITATION DEVICE
Manufacturer (Section D)
HARMONIC BIONICS INC.
1807 w braker ln.
ste c-500
austin TX 78758
Manufacturer (Section G)
HARMONIC BIONICS INC.
1807 w braker ln.
ste c-500
austin TX 78758
Manufacturer Contact
mark hunter
1807 w braker ln.
ste c-500
austin, TX 78758
5122223083
MDR Report Key18920917
Report Number3019887527-2024-00001
Device Sequence Number14985171
Product Code IKK
UDI-Device Identifier00850039266003
UDI-Public(01)00850039266003(11)240104
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-00001
Device Catalogue NumberA1-00-0000-00
Device Lot Number2401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown